On real forms of a Belyi action of the alternating groups

Bagiński, C. and Etayo, J. J. and Gromadzki, G. and Mart\'\i nez, E. (2016) On real forms of a Belyi action of the alternating groups. Albanian J. Math., 10 (1). pp. 3-10.

[img]
Preview
Text
2016-1.pdf

Download (389kB) | Preview
Item Type: Article
Subjects: Q Science > QA Mathematics
QA Mathematics
QA Mathematics
QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
Depositing User: Tanush Shaska
Date Deposited: 07 Dec 2017 00:10
Last Modified: 07 Dec 2017 00:10
URI: http://kerkoje.com/id/eprint/263

Actions (login required)

View Item View Item